# SDR REXA2019120271714

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 30,286 hours, 28,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59465
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 4 ROWS SEAT FLOOR EMERGENCY LIGHTS INOP
REPLACED EMERGENCY FLOOR LIGHT CABLE AFT PN 5946-5 AND PN 6464-5 IAW CRJ-200 AMM 33-51-01 OPS CHECKS GOOD IAW CRJ-200 AMM 33-51-00.
